# SDR AALA202001219013

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 57,946 hours, 24,309 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UNCOMMANDED A/T DISCONNECT ON TAKEOFF . WOULD NOT REENGAGE UNTIL CLIMBING THROUGH 1000FT AND  V NAV. SELECTED. DISCONNECTED AGAIN WITH A/P B ENGAGED DURNING CLIMB AND LEVEL OFF. REENGAGED  EACH TIME. ACCOMPLISHED SYS BITE TEST. SYS PASSED . ALSO A/T BITE TEST AND SERVO MOTOR TEST SYS. PASSED IAW AMM22-31-00.
